View Single Post
Old 09-28-2007, 04:48 PM   #1
3wilds 3wilds is offline
Junior Member
(male)
 
Join Date: Jun 2007
Location: bloomington, MN usa
Posts: 41
3wilds HB User
Oh my God, withdrawls from oxycodone, switching from methadone to opana er! Anybody?

I'm in a bad situation here. I"m withdrawing from oxycodone from previous use in '04 but never felt this before with this med. My methadone at 30mgs per day doesn't work any more, and the pm wants to put me on opana er at 20 mgs x 3 per day. I get stomach pain from eating because of the withdrawls but I'm down to 2 or 3 1/2 tabs of 5/325 oxy. I'm trying to get off it since I realized what was happening the last few weeks but I've only been on the oxy for a month. I've had diarrea and withdrawl pain along with my chronic pain and I'm going nuts here. I looked up the med online and it says not to take it if you have diarrea, dehydration, withdrawls, dts, stomach problems now or in the past and so on. I'm a bit worried so I called their office today to tell them that my pharmacy doesn't carry the med and I didn't think it was the way to go but my doc says he knows all this and its ok. Just get the pharmacy to order it or find another one. He also gave me clonidine for the withdrawls from the oxy and thats another no no when taking opana er, no blood pressure meds like this but he says its ok should I just do it or what??? I'm afraid or severe withdrawls from switching from methadone to opana er but he also assured me that this probablilty is zero. I'm at the edge of my phsyki and I'm afraid I'll end up in the hospital soon. Am I being to worried here, anybody???